BibTeX record: journals/ejc/BettenL05

download as .bib file

@article{DBLP:journals/ejc/BettenL05,
  author    = {Dieter Betten and
               Rainer L{\"{o}}wen},
  title     = {Proof of the oval conjecture for proper planar partition surfaces},
  journal   = {Eur. J. Comb.},
  volume    = {26},
  number    = {5},
  pages     = {683--692},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.ejc.2004.04.006},
  doi       = {10.1016/j.ejc.2004.04.006},
  timestamp = {Tue, 21 Jun 2005 14:23:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ejc/BettenL05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}